# SDR SWAA2023062149297

- Difficulty date: May 16, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,307 hours, 37,562 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT REVEAL CORNER ON BS 294.5 AT UPPER POSITION AT FWD GALLEY AREA 2023-330210<[01] REPLACED REVEAL CORNER LOC SERVICE DOOR CUT OUT BS 294.5 AT UPPER POSITION AT FWD GALLEY AREA.IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8370 REV D  SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK CARD COMPLETED  REPLACED REVEAL CORNER LOC SERVICE DOOR CUT OUT BS 294.5 AT UPPER POSITION AT FWD GALLEY AREA.IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8370 REV D  SEE INDIVIDUAL SIGN OFF BELOW RII
